# SDR 05FDEA00754

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BEHIND BULK CARGO AT FRAME 72 LEFT SIDE APPROX STR 41L, STRINGER HAS 5 SQ INCHES OF CORROSION.  REMOVED CORROSION, AREA OUT OF LIMITS, REMOVED DAMAGED STRINGER SECTION AND REPLACED WITH NEW SECTION PER A310-200 SRM 51-74-10 AND 53-10-14.
